The Annals of Mathematical Statistics

A Reconsideration of Sheppard's Corrections

W. T. Lewis

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 1 (1935), 11-20.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732637

Digital Object Identifier
doi:10.1214/aoms/1177732637

Zentralblatt MATH identifier
0011.26303

JSTOR
links.jstor.org

Citation

Lewis, W. T. A Reconsideration of Sheppard's Corrections. Ann. Math. Statist. 6 (1935), no. 1, 11--20. doi:10.1214/aoms/1177732637. https://projecteuclid.org/euclid.aoms/1177732637


Export citation